| Model Number |
72404130 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
09/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced recurring incontinence after a recent surgery was performed to replace pressure regulating balloon (prb) with higher pressure.A surgical procedure was now performed during which the prb and cuff were explanted and replaced with a smaller size cuff and lower pressure prb.No additional information was provided.
Additional Manufacturer Narrative
Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100583034.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400025.Serial number: n/a.Batch/lot number: 1100980467.Model/catalog description: balloon fgs 71-80 cm.Unique identifier (udi) #: (b)(4).